# SDR ASAA2017062221176

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,099 hours, 8,378 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. QRH PROCEDURE COMPLETED,  LIGHT EXTINGUISHED.  ACFT GROUNDED.  TURNED ON WINDOW HEAT ALL GREEN ON LIGHTS ILLUMINATED IAW AMM 30-41-41-860-007.
